# SDR 96ZZZX1543

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711TM
- Make and model: Cessna 210L
- Aircraft serial: 21061301
- Engine: Cont IO520L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 12509211
- Condition: Oil Leak
- Location: Oil Filter
- Part time: 4,155 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF OIL FILTER ADAPTER IAW CESSNA SEB 93-1-R1, FOUND FILTER ADAPTER THREADS HAD PIECES MISSING.  INSPECTION WAS PROMPTED BY LOOSE RETAINING NUT AND OIL LEAK.  THREADS ON THE ENGINE WERE INTACT.  REPLACED FILTER ASSY WITH NEW CESSNA ASSY.
